Alert archive / Florida / Lake Wind Advisories in 2012

Lake Wind Advisory 20, NWS Melbourne, FL

August 26, 20126 counties in Florida

NWS Melbourne, FL issued this lake wind advisory at Aug 26, 2012, 11:31 PM EDT for 6 counties in Florida. It took effect at Aug 27, 2012, 8:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Aug 26, 2012, 11:31 PM EDT (03:31 UTC)
In effect from
Aug 27, 2012, 8:00 AM EDT
Expired
Aug 27, 2012, 8:00 PM EDT
In force
12 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 3.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2012-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 275 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2012-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
275 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

050 
WWUS72 KMLB 270331
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1131 PM EDT SUN AUG 26 2012

...WHILE SUSTAINED TROPICAL STORM FORCE WINDS ARE NO LONGER
EXPECTED...STRONG GUSTY WINDS WILL CONTINUE ALONG THE COAST FROM
BREVARD SOUTHWARD OVERNIGHT INTO MONDAY...

WINDS WILL REMAIN STRONG AND GUSTY ALONG COASTAL AREAS FROM
BREVARD COUNTY SOUTHWARD THROUGH MARTIN COUNTY OVERNIGHT AND
THROUGHOUT THE DAY ON MONDAY AS TROPICAL STORM ISAAC BYPASSES
EAST CENTRAL FLORIDA WELL TO THE SOUTHWEST. WINDS WILL INCREASE
OVER THE INLAND COUNTIES...AS WELL AS VOLUSIA COUNTY...AFTER
SUNRISE MONDAY.

FLZ047-054-059-064-147-280000-
/O.NEW.KMLB.WI.Y.0002.120827T0331Z-120828T0000Z/
SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-NORTHERN BREVARD-
INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...VERO BEACH...
FORT PIERCE...HOBE SOUND...TITUSVILLE
1131 PM EDT SUN AUG 26 2012

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT MONDAY. 

* WINDS...SUSTAINED WINDS 20 TO 25 MPH...WITH FREQUENT GUSTS TO NEAR
  30 MPH...BUT MUCH STRONGER IN SQUALLS.

* IMPACTS...WINDS WILL MAKE BOATING CONDITIONS EXTREMELY DANGEROUS
  ACROSS AREA LAKES AND THE INTRACOASTAL WATERWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

FLZ041-044>046-053-058-141-144-280000-
/O.NEW.KMLB.LW.Y.0020.120827T1200Z-120828T0000Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE-
COASTAL VOLUSIA-SOUTHERN LAKE-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...KISSIMMEE...ST CLOUD...OKEECHOBEE...DAYTONA BEACH...
CLERMONT
1131 PM EDT SUN AUG 26 2012

...LAKE WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT MONDAY. 

* WINDS...AFTER SUNRISE SUSTAINED WINDS INCREASING TO 15 TO 20 MPH
  WITH FREQUENT GUSTS OF 25 TO 30 MPH...BUT STRONGER IN SQUALLS.

* IMPACTS...WINDS WILL MAKE BOATING CONDITIONS DANGEROUS ACROSS
  AREA LAKES AND THE INTRACOASTAL WATERWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

CRISTALDI
1 follow-up statement
032 
WWUS72 KMLB 271910
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
310 PM EDT MON AUG 27 2012

...STRONG GUSTY WINDS WILL CONTINUE ALONG THE COAST FROM BREVARD
SOUTHWARD THROUGH THIS EVENING...

FLZ047-054-059-064-147-280000-
/O.CON.KMLB.WI.Y.0002.000000T0000Z-120828T0000Z/
SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-NORTHERN BREVARD-
INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...VERO BEACH...
FORT PIERCE...HOBE SOUND...TITUSVILLE
310 PM EDT MON AUG 27 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WINDS...SUSTAINED WINDS AROUND 20 MPH WITH GUSTS TO NEAR 30 MPH
  WILL CONTINUE THROUGH THIS EVENING. WIND GUSTS UP TO 40 MPH WILL
  BE POSSIBLE IN SQUALLS.

* IMPACTS...THESE WINDS WILL CONTINUE TO MAKE BOATING CONDITIONS
  EXTREMELY DANGEROUS ACROSS AREA LAKES AND THE INTRACOASTAL
  WATERWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

FLZ041-044>046-053-058-141-144-280000-
/O.CON.KMLB.LW.Y.0020.000000T0000Z-120828T0000Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE-
COASTAL VOLUSIA-SOUTHERN LAKE-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...KISSIMMEE...ST CLOUD...OKEECHOBEE...DAYTONA BEACH...
CLERMONT
310 PM EDT MON AUG 27 2012

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SUSTAINED WINDS 15 TO 20 MPH WITH GUSTS TO NEAR 25 MPH
  WILL CONTINUE THROUGH THIS EVENING. WIND GUSTS UP TO 35 MPH
  WILL BE POSSIBLE IN SQUALLS.

* IMPACTS...THESE WINDS WILL CONTINUE TO MAKE BOATING CONDITIONS
  DANGEROUS ACROSS AREA LAKES AND THE INTRACOASTAL WATERWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this lake wind advisory went out at Aug 26, 8:06 PM EDT, 3 hours 25 minutes earlier.

Area forecast discussion, Aug 26, 8:06 PM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
806 PM EDT SUN AUG 26 2012

.DISCUSSION...

...TROPICAL STORM ISAAC ENTERING THE SOUTHEAST GULF OF MEXICO...

OVERNIGHT...RAINBANDS ASSOCIATED WITH TROPICAL STORM ISSAC WILL
CONTINUE TO ROTATE THROUGH EAST CENTRAL FLORIDA THE REST OF THE
NIGHT. AS THE SQUALLS COME ASHORE THEY WILL BE CAPABLE OF PRODUCING
BRIEF HEAVY RAIN...GUSTS TO AROUND 40 MPH AND POSSIBLY A FUNNEL
CLOUD.

THE WIND GRIDS WERE THE PRIMARY GRIDS ADJUSTED FOR THIS UPDATE.

WHILE A FEW SQUALLS WITHIN THESE BANDS HAVE SHOWN WEAK ROTATION...SO
FAR THE STRONGEST CELLS HAVE REMAINED JUST SOUTH AS WELL. HOWEVER
IT WILL NOT TAKE MUCH FOR SQUALLS TO DEVELOP STRONGER ROTATION
THIS AFTERNOON AND OVERNIGHT...AND BE CAPABLE OF PRODUCING A
TORNADO AS THEY QUICKLY MOVE ONSHORE AND ACROSS THE INTERIOR.

THE CURRENT PATTERN OF SQUALLY WEATHER WILL CONTINUE THROUGH THE
OVERNIGHT HOURS...WITH THE INTENSITY AND COVERAGE GRADUALLY
DIMINISHING AFTER DAYBREAK AS ISAAC MOVES INTO THE EASTERN GULF
AND PULLS FURTHER AWAY FROM EAST CENTRAL FLORIDA.

REFER TO THE TROPICAL STORM LOCAL STATEMENT FROM NWS MELBOURNE FOR
THE LATEST INFORMATION CONCERNING ISAAC.

PREVIOUS DISCUSSION...
MONDAY-TUESDAY... A STRENGTHENING ISAAC WILL BE MOVING FURTHER
WEST-NORTHWEST OVER THE EASTERN GULF OF MEXICO DURING THE FIRST
PART OF THE WEEK AND THE DIRECT IMPACTS FROM WHAT IS EXPECTED TO
BECOME A CATEGORY 2 HURRICANE WILL DIMINISH DURING THE AFTERNOON
HOURS ON MONDAY.

THE LOW LEVEL WIND FIELDS WILL REMAIN QUITE STRONG OVER THE AREA
DUE TO THE LARGE SIZE OF ISAAC AND WE WILL REMAIN IN A VERY MOIST
ENVIRONMENT FOR BOTH MONDAY AND TUESDAY. OUTSIDE OF ANY
SQUALLS...THE FLOW AROUND ISAAC WILL BRING WINDY SOUTHEAST FLOW
OVER THE REGION MONDAY. NUMEROUS SQUALLS WILL CONTINUE TO IMPACT
THE AREA PRODUCING STRONG WIND GUSTS...LOCALLY HEAVY RAINFALL AND
POSSIBLE TORNADOES. IF MORE BREAKS DEVELOP IN THE CLOUD
COVER ON MONDAY...STRONGER STORMS MAY BECOME A HIGHER CONCERN IN
THE UNSTABLE ENVIRONMENT.

COVERAGE OF SHOWERS AND STORMS WILL DECREASE SLIGHTLY ON TUESDAY
AS ISAAC IS FORECAST TO BE APPROACHING THE NORTHERN GULF COAST
NEAR ALABAMA AND MISSISSIPPI. SOUTH TO SOUTHEAST WINDS WILL STILL
REMAIN BREEZY ON TUESDAY AND A FEW MORE BREAKS IN THE CLOUD COVER
WILL ALLOW HIGHS TO REACH THE UPPER 80S/LOW 90S.

FROM PREVIOUS DISCUSSION...
WED-SAT...LONG TERM MODEL SOLUTIONS SHOW DIVERGING TRACKS...LEADING
TO GREATER UNCERTAINTY WITH ISAAC INTO MID WEEK WITH DIFFERENT
LANDFALL SCENARIOS ALONG THE NRN GULF COAST. THE LATEST OFFICIAL
NHC TRACK OF ISSAC FROM THE 2 PM ADVISORY BRINGS THE SYSTEM
ONSHORE ALONG THE MISSISSIPPI COAST EARLY WEDNESDAY MORNING AS A
STRONG CATEGORY 2 HURRICANE. SOUTHERLY FLOW IS EXPECTED TO PERSIST
OVER THE REGION KEEPING ENOUGH MOISTURE IN PLACE TO PRODUCE
SCATTERED AFTERNOON SHOWER AND THUNDERSTORM ACTIVITY EACH DAY.
TEMPERATURES TO REACH NEAR TO ABOVE NORMAL VALUES THROUGH THE
EXTENDED FORECAST PERIOD.

&&

.AVIATION...
PREVAILING MVFR CIGS FL020-030. TEMPO IFR CIGS/VSBYS WITH EMBEDDED
HEAVY SHWRS WITH GUSTS TO 25 KNOTS.

&&

.MARINE...
THIS AFTERNOON-TONIGHT...SMALL CRAFT SHOULD REMAIN IN PORT OVER ALL
COASTAL AREAS. STRONG WINDS WILL INCREASE SEA HEIGHTS OVER THE OPEN
ATLANTIC WATERS...PEAKING EARLY MONDAY MORNING. INTRACOASTAL WATERS
WILL REMAIN ROUGH TO VERY ROUGH AT TIMES DURING PASSAGE OF SQUALLS.

PREVIOUS DISCUSSION...
MON-THU...HAZARDOUS BOATING CONDITIONS TO CONTINUE INTO EARLY THIS
WEEK WITH ISSAC MOVING NORTHWEST THROUGH THE GULF OF MEXICO AND
STRENGTHENING TO A CATEGORY 2 HURRICANE. STRONG SOUTHEAST WINDS
WILL CONTINUE OVER THE WATERS MONDAY WITH NUMEROUS SQUALLS FROM
THE OUTER BANDS OF ISAAC STILL IMPACTING THE AREA. WINDS AND SEAS
WILL START A GRADUAL DECLINE INTO MID WEEK AS ISAAC MAKES LANDFALL
OVER THE NORTHERN GULF COAST AND CONTINUING INTO THE DEEP SOUTH.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  84  79  85  78 /  60  70  70  50
MCO  82  77  86  78 /  80  80  80  40
MLB  82  81  85  78 /  90  80  70  50
VRB  83  80  87  79 / 100  90  70  50
LEE  86  76  87  78 /  60  70  80  40
SFB  83  77  87  78 /  60  70  80  40
ORL  81  76  86  79 /  70  70  80  40
FPR  79  79  86  78 / 100  90  70  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...TROPICAL STORM WARNING FOR INDIAN RIVER-MARTIN-OKEECHOBEE-
     ST. LUCIE.

AM...TROPICAL STORM WARNING FOR COASTAL WATERS FROM SEBASTIAN INLET
     TO JUPITER INLET OUT TO 60 NM OFFSHORE.

&&

UPDATES...WIMMER

PRIOR AFD COMPOSED BY
SHORT TERM...MOSES
RADAR/IMPACT WEATHER....KELLY
HYDROLOGY...GLITTO
AVIATION...BOWEN
Hazardous weather outlook, Aug 26, 4:30 AM EDT, 19 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
430 AM EDT SUN AUG 26 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-270000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
430 AM EDT SUN AUG 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.
REFER TO THE TROPICAL STORM ISAAC LOCAL STATEMENT AND TROPICAL
CYCLONE POTENTIAL IMPACT GRAPHICS PRODUCED BY NWS MELBOURNE FOR
THE LATEST INFORMATION ON TROPICAL STORM ISAAC.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

PENDERGRAST

In the hours before

Local storm report, Aug 26, 5:36 PM EDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
536 PM EDT SUN AUG 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TROPICAL STORM   6 N EDGEWATER           29.05N 80.90W
08/26/2012                   VOLUSIA            FL   MESONET

            WEATHERFLOW SITE XNSB RECORDED A 34 KT/39 MPH WIND GUST.

&&

JCG
Special weather statement, Aug 26, 5:55 PM EDT, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
555 PM EDT SUN AUG 26 2012

FLZ064-262245-
MARTIN-
555 PM EDT SUN AUG 26 2012

...FUNNEL CLOUDS POSSIBLE OVER EASTERN MARTIN COUNTY...

AT 553 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STORM CAPABLE OF PRODUCING FUNNEL CLOUDS AND STRONG WIND GUSTS 11
MILES SOUTHEAST OF JOHNATHAN DICKINSON STATE PARK...MOVING NORTHWEST
AT 35 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE GUSTY WINDS
AND FUNNEL CLOUDS INCLUDE HOBE SOUND BEACH...JONATHAN DICKINSON STATE
PARK AND JUPITER ISLAND.

LAT...LON 2721 8036 2720 8019 2719 8018 2720 8017
      2720 8016 2717 8015 2716 8015 2703 8009
      2697 8008 2695 8034
TIME...MOT...LOC 2155Z 114DEG 33KT 2695 7999
Special weather statement, Aug 26, 6:33 PM EDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
633 PM EDT SUN AUG 26 2012

FLZ059-064-262300-
MARTIN-ST. LUCIE-
633 PM EDT SUN AUG 26 2012

...FUNNEL CLOUDS POSSIBLE OVER NORTHEAST MARTIN COUNTY...EASTERN ST.
LUCIE COUNTY...

AT 631 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STORM CAPABLE OF PRODUCING FUNNEL CLOUDS AND STRONG WIND GUSTS OVER
JENSEN BEACH...MOVING WEST AT 40 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE GUSTY WINDS
AND FUNNEL CLOUDS INCLUDE INDIAN RIVER ESTATES...NORTH RIVER
SHORES...PORT SAINT LUCIE RIVER PARK AND SAINT LUCIE WEST.

LAT...LON 2721 8048 2756 8048 2756 8031 2743 8027
      2741 8025 2739 8025 2733 8022 2732 8021
      2729 8020 2728 8019 2727 8019 2724 8017
      2720 8016
TIME...MOT...LOC 2233Z 106DEG 36KT 2724 8018
Special weather statement, Aug 26, 10:51 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1051 PM EDT SUN AUG 26 2012

FLZ058-064-270330-
MARTIN-OKEECHOBEE-
1051 PM EDT SUN AUG 26 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER WESTERN MARTIN COUNTY...OKEECHOBEE
COUNTY...

* UNTIL 1130 PM EDT.

AT 1049 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER PORT MAYACA...
MOVING NORTHWEST AT 45 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE OKEE TANTIE STATE PARK AND TAYLOR CREEK.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2711 8067 2716 8072 2720 8080 2715 8087
      2723 8099 2729 8100 2733 8105 2736 8104
      2740 8113 2754 8095 2728 8068 2721 8068
      2721 8060 2696 8034 2695 8036 2695 8061
TIME...MOT...LOC 0250Z 135DEG 43KT 2695 8059

RL
Local storm report, Aug 26, 11:05 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1105 PM EDT SUN AUG 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     MARINE TSTM WIND 2 WSW HOBE SOUND        27.05N 80.17W
08/26/2012  M39 MPH          MARTIN             FL   MESONET

            WXFLOW XHOB 08824GUST 35 KTS.

&&

FXD

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 10:01 PM EDTTornado WarningMLBMartin, Saint Lucie29 min
Aug 26, 10:33 PM EDTSpecial Marine WarningMLB57 min
Aug 26, 10:39 PM EDTTornado WarningMLBMartin, Saint Lucie21 min
Aug 26, 10:51 PM EDTSpecial Weather StatementMLBOkeechobee39 min
Aug 26, 11:31 PM EDTWind AdvisoryMLB20 hr
Aug 26, 11:55 PM EDTSpecial Weather StatementMLBIndian River, Martin, Okeechobee, Saint Lucie80 min
Aug 27, 12:36 AM EDTSevere Thunderstorm WarningMLBMartin, Okeechobee54 min
Aug 27, 12:47 AM EDTTornado WarningMLBOkeechobee28 min
Aug 27, 1:01 AM EDTAreal Flood AdvisoryMLBIndian River, Martin, Okeechobee, Saint Lucie119 min
Aug 27, 1:22 AM EDTSpecial Weather StatementMLBIndian River, Saint Lucie38 min
Aug 27, 1:59 AM EDTSpecial Weather StatementMLBMartin46 min
Aug 27, 2:36 AM EDTSpecial Weather StatementMLBIndian River, Okeechobee, Saint Lucie54 min
Aug 27, 2:55 AM EDTSpecial Weather StatementMLBOrange50 min
Aug 27, 3:48 AM EDTSpecial Weather StatementMLBIndian River42 min
Aug 27, 4:13 AM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola42 min
Aug 27, 4:57 AM EDTSpecial Weather StatementMLBOrange, Seminole48 min
Aug 27, 7:06 AM EDTAreal Flood AdvisoryMLBIndian River, Lake, Martin, Okeechobee, Orange, Osceola and 1 more114 min
Aug 27, 7:27 AM EDTAreal Flood WarningMLBOkeechobee3 hr
Aug 27, 7:38 AM EDTSpecial Weather StatementMLBOkeechobee52 min
Aug 27, 9:00 AM EDTAreal Flood AdvisoryMLBIndian River, Martin, Osceola, Saint Lucie3 hr
Aug 27, 9:34 AM EDTSpecial Weather StatementMLBIndian River, Martin, Saint Lucie56 min
Aug 27, 10:09 AM EDTSpecial Marine WarningMLB111 min
Aug 27, 10:24 AM EDTAreal Flood WarningMLBOsceola3 hr
Aug 27, 10:26 AM EDTSpecial Weather StatementMLBIndian River, Saint Lucie64 min
Aug 27, 10:31 AM EDTTornado WarningMLBOrange, Seminole29 min
Aug 27, 10:33 AM EDTAreal Flood WarningMLBOkeechobee3 hr
Aug 27, 11:07 AM EDTAreal Flood AdvisoryMLBBrevard, Indian River, Martin, Osceola, Saint Lucie113 min
Aug 27, 11:24 AM EDTTornado WarningMLBMartin, Saint Lucie51 min
Aug 27, 11:36 AM EDTSpecial Weather StatementMLBIndian River, Martin, Saint Lucie39 min
Aug 27, 11:52 AM EDTAreal Flood WarningMLBMartin, Saint Lucie2 hr
Aug 27, 11:55 AM EDTSpecial Marine WarningMLB80 min
Aug 27, 12:02 PM EDTSpecial Weather StatementMLBSeminole43 min
Aug 27, 12:15 PM EDTTornado WarningMLBIndian River, Martin, Saint Lucie35 min
Aug 27, 12:53 PM EDTAreal Flood WarningMLBIndian River67 min
Aug 27, 1:48 PM EDTSpecial Weather StatementMLBMartin42 min
Aug 27, 2:00 PM EDTAreal Flood WarningMLBIndian River, Martin, Saint Lucie2 hr
Aug 27, 2:38 PM EDTSpecial Weather StatementMLBIndian River22 min
Aug 27, 3:05 PM EDTSpecial Weather StatementMLBMartin25 min
Aug 27, 4:00 PM EDTAreal Flood WarningMLBIndian River, Martin, Saint Lucie2 hr

Nearby

Lake Wind Advisories in Florida, 2012Every lake wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.